REAL

Strong solutions for singular Dirichlet elliptic problems

Godoy, Tomas (2022) Strong solutions for singular Dirichlet elliptic problems. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (40). pp. 1-20. ISSN 1417-3875

[img]
Preview
Text
p9902.pdf

Download (546kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 31 Jan 2023 08:48
Last Modified: 31 Jan 2023 08:48
URI: http://real.mtak.hu/id/eprint/157786

Actions (login required)

Edit Item Edit Item